Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 26, NWS Jackson, KY

July 23, 2017Fleming County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 23, 2017, 12:49 AM EDT for Fleming County, Kentucky. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 12:49 AM EDT (04:49 UTC)
Expired
Jul 23, 2017, 3:45 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 1:07 AM EDTFLASH FLOODFlemingsburg, KYHIGH WATER IN FLEMINGSBURG ENTERING A GROCERY STORE.
Jul 23, 2:05 AM EDTFLASH FLOODFlemingsburg, KYRUNNING WATER BLOCKING A ROAD NEAR TOWN BRANCH.
Jul 23, 2:50 AM EDTFLASH FLOODFlemingsburg, KYAT LEAST SIX INCHES OF WATER WAS OBSERVED FLOWING THROUGH PARTS OF DOWNTOWN FLEMINGSBURG.
Jul 23, 3:00 AM EDTFLASH FLOOD1 Nnw Flemingsburg, KYFLOOD WATERS CAUSED SIGNIFICANT DAMAGE TO A BRIDGE OVER TOWN BRANCH ON ST.ANTHONY DRIVE THAT WILL REQUIRE REPAIR.
Jul 23, 3:50 AM EDTFLOODFlemingsburg, KYCARS WERE UNDERWATER AT CHEAPS CHEVROLET IN FLEMINGSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1096 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WGUS53 KJKL 230449
FFWJKL
KYC069-230745-
/O.NEW.KJKL.FF.W.0026.170723T0449Z-170723T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1249 AM EDT SUN JUL 23 2017

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Northern Fleming County in east central Kentucky...

* Until 345 AM EDT

* At 1247 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. As much as two and a half to 
  two and three quarters of an inch of rain have already fallen 
  across portions of the warned area. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Flemingsburg, Fairview, Mount Carmel, Nepton, Wallingford, Foxport,
  Elizaville, Ewing and Flemingsburg Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3852 8363 3850 8362 3849 8359 3843 8358
      3841 8352 3840 8348 3838 8345 3836 8347
      3843 8394 3849 8393 3846 8387 3852 8364

$$

AR
3 follow-up statements
579 
WGUS73 KJKL 230608
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
208 AM EDT SUN JUL 23 2017

KYC069-230745-
/O.CON.KJKL.FF.W.0026.000000T0000Z-170723T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
208 AM EDT SUN JUL 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
NORTHERN FLEMING COUNTY...

At 206 AM EDT, runoff from earlier heavy rain will continue across 
the area. Therefore, the threat of flash flooding continues across 
the warned area.

Some locations that will experience flooding include...
Flemingsburg, Fairview, Mount Carmel, Nepton, Wallingford, Foxport,
Elizaville, Ewing and Flemingsburg Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3852 8363 3850 8362 3849 8359 3843 8358
      3841 8352 3840 8348 3838 8345 3836 8347
      3843 8394 3849 8393 3846 8387 3852 8364

$$

AR
285 
WGUS73 KJKL 230611
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
211 AM EDT SUN JUL 23 2017

KYC069-230745-
/O.CON.KJKL.FF.W.0026.000000T0000Z-170723T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
211 AM EDT SUN JUL 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
NORTHERN FLEMING COUNTY...

At 209 AM EDT, runoff from earlier heavy rain will continue to lead 
to the threat of flash flooding across the warned area.

Some locations that will experience flooding include...
Flemingsburg, Fairview, Mount Carmel, Nepton, Wallingford, Foxport,
Elizaville, Ewing and Flemingsburg Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3852 8363 3850 8362 3849 8359 3843 8358
      3841 8352 3840 8348 3838 8345 3836 8347
      3843 8394 3849 8393 3846 8387 3852 8364

$$

AR
864 
WGUS73 KJKL 230705
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
305 AM EDT SUN JUL 23 2017

KYC069-230715-
/O.CAN.KJKL.FF.W.0026.000000T0000Z-170723T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
305 AM EDT SUN JUL 23 2017

...THE FLASH FLOOD WARNING FOR NORTHERN FLEMING COUNTY IS
CANCELLED...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3852 8363 3850 8362 3849 8359 3843 8358
      3841 8352 3840 8348 3838 8345 3836 8347
      3843 8394 3849 8393 3846 8387 3852 8364

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 10:55 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 22, 10:55 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
1055 PM EDT Sat Jul 22 2017

.UPDATE...
Issued at 1054 PM EDT SAT JUL 22 2017

Current conditions across the area feature showers and
thunderstorms over the northern Bluegrass tracking along a slowly
sagging south boundary in a east southeast. Updated the forecast
to account for this trend. Current trends and CAMs would suggest a
continued trend of the activity sliding south as a few showers
have developed this hour south of the Mountain Parkway. Chances
further south will be slight at best through the first part of
tonight. Issued a new zfp to highlight the trend pops sliding
south. As well, the south, vacant of significant cloud cover
through early tonight may still see a few wisps of patchy fog
tonight.

UPDATE Issued at 740 PM EDT SAT JUL 22 2017

Issued an update to the forecast to input the latest observations
and trend them through the evening hours. Adjusted pops as well
through the night to more reflect the progression of upstream
convection. It seems that the question of pops through the night
will not be whether convection out west develops as it is trending
towards further development now but rather how far south it will
track. Thus at thus point will keep inherited pops in the forecast
through tonight. At the very least, the Bluegrass does seem to be
on target for some precip by 03z tonight.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 319 PM EDT SAT JUL 22 2017

Outflow from convection last night has kicked off some convection
as it has crossed northern Kentucky this afternoon. A modest shear
gradient is over eastern Kentucky with modest unidirectional flow
in the north, to much weaker flow to the south. This will keep the
stronger storms in the north through this evening with more
isolated and weaker activity to the south. All of this should
gradually weaken into the evening as the outflow moves on
through.

Focus will shift back to the north later this evening as a cold
front will focus additional convective development back to the
north tonight. This activity will likely evolve into an MCS as it
outflows to the south. This will carry any shower/storm activity
into northern Kentucky once again. Some uncertainty remains in the
track of any activity as initiation will play a big part on where
a potential MCS tracks. However, most of the CAMS have some
activity working into our area overnight into early Sunday
morning. With a moist boundary layer remaining, should some gusty
winds will remain possible with storms as they track south and
east.

Tomorrow, the cold front will continue to make slow progress
southward across eastern Kentucky and will continue to be the
focus for additional shower and storm activity. What happens later
in the day may be impacted by how the morning MCS pans out and
what boundaries are left behind. However, we will keep the rain
chances going through the day and through tomorrow night with
better chances gradually shifting south with the front. Modest
shear will be place along the cold frontal zone and will aid in
the potential for a few severe storms with damaging winds
continuing to be the main threat. Overall, looks like a few
periods of wet weather will be possible over the next 36 hours.
With the increase in clouds and precipitation, temperatures may
stay a touch cooler tomorrow, but we may warm up between the
morning MCS and afternoon convection, with mid to upper 80s still
anticipated. This will keep heat index values in the 90s.

.LONG TERM...(Monday through Saturday)
Issued at 415 PM EDT SAT JUL 22 2017

A shortwave trough is expected to be moving from the Great Lakes
and Ohio Valley into the Northeast and Appalachians with an upper
level ridges remaining in place centered east of Bermuda and over
the Southern Plains to Four Corners regions. At the surface, a
cold front associated with low pressure moving across the
Northeast U.S. to start the period is expected to be gradually
working south and southeast into and across the area early in the
period, while high pressure is expected to be centered over the
Upper MS Valley.

The shortwave trough is expected to gradually rotate across the
northeast and across the Appalachians to the eastern seaboard on
Monday. Height rises should ensue from Monday night into midweek
as the axis of the ridge works toward and then across the area,
although as happened earlier this week, the center of the mid and
upper level ridge should remain to the west of the area in the
Plains states. Models diverge in the position, areal extent, and
magnitude of the ridge during the second half of the week with
differences with downstream troughing over eastern Canada to the
eastern Conus and shortwave troughs moving around the ridge. The
model agreement was better for both the 12Z ECMWF and 12Z compared
to 12 hours prior. Downstream of the western Conus ridging, an
upper level low and stronger shortwave trough as well as associated
sfc low pressure system will move across the Canadian Prairies
and across James Bay and into northern Quebec by the end of the
period.

At the surface, high pressure should build into the area behind
the front later Monday into Monday night and usher in a somewhat
drier and colder airmass and bring some relief from the recent
heat. The boundary should stall south of the area. Behind the
front, temperatures will return to near normal with highs holding
in the 80s and lows dropping below 70 in all areas.

The high, however, should move east of the area by Wed into Wed
night, with the boundary lifting north as a warm front at midweek
and leading to an increase in humidity from Wednesday into
Friday. As has been the case with extended models for the past few
days, some uncertainty remains in timing of a cold front that
will begin to shear out during the second half of the week
associated with the upper low and low pressure system moving
across central to eastern Canada. This front should drop south of
the Great Lakes and to the OH River and recent trends indicate it
moving south across the area around Friday.

Isolated to scattered showers and thunderstorms are expected to
linger into early in the period, as the front moves through. With
the ridge building in or remaining in place across the area,
chances for convection should be generally diurnally driven and
more or less isolated in nature from Tuesday into Wednesday.
Tuesday and Wednesday could be end up dry in most locations, but
with the center of the ridge west of the area, the cap could be
broken in a few locations each day. More organized convection will
be possible during the second half of the week as the upper level
flow becomes more northwesterly and a stronger shortwave trough
and cold front approaches and moves into and across the Ohio
Valley.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
ISSUED AT 740 PM EDT SAT JUL 22 2017

Mainly VFR conditions will be seen through much of the period. The
question is whether the convection up to the northwest will trend
into the area. If this occurs, locations such as SYM, SJS and even
JKL may drop to MVFR or IFR. Have input this possibility into the
TAFs. SME and LOZ may very well remain VFR through the period if
convection does not make it that far south as there is enough
wind through the night to stunt fog development. Otherwise, expect
some gusty 20 knot winds tomorrow afternoon.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SHALLENBERGER
SHORT TERM...KAS
LONG TERM...JP
AVIATION...SHALLENBERGER
Hazardous weather outlook, Jul 22, 10:58 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1058 PM EDT Sat Jul 22 2017

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-240600-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1058 PM EDT Sat Jul 22 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible tonight. Some storms may produce heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible at times through Monday evening. A
few severe storms may occur with damaging winds and heavy rain
being the main threats.

Thunderstorms will also be possible Tuesday through Friday, mainly
during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

KAS/SHALLENBERGER

In the hours before

Special weather statement, Jul 22, 9:36 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
936 PM EDT SAT JUL 22 2017

KYZ044-230230-
Fleming-
936 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FLEMING COUNTY...

At 935 PM EDT, a strong thunderstorm was located 10 miles northwest
of Fairview, or 16 miles southeast of Falmouth, moving southeast at
25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Flemingsburg, Fairview, Mount Carmel, Nepton, Cowan, Elizaville,
Ewing and Flemingsburg Junction.

Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on area roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3850 8362 3850 8360 3835 8386 3836 8388
      3835 8389 3835 8390 3836 8389 3836 8392
      3842 8395 3844 8398 3849 8393 3846 8385
      3853 8364
TIME...MOT...LOC 0135Z 303DEG 23KT 3853 8409

GEOGERIAN
Special weather statement, Jul 22, 9:58 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
958 PM EDT SAT JUL 22 2017

KYZ044-230230-
Fleming-
958 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FLEMING COUNTY...

At 957 PM EDT, a strong thunderstorm was located near Flemingsburg,
moving southeast at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Flemingsburg, Wallingford, Muses Mills, Foxport, Mount Carmel and
Goddard.

Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3849 8359 3843 8358 3841 8352 3840 8348
      3838 8345 3836 8347 3836 8348 3835 8350
      3833 8349 3830 8351 3847 8381 3852 8364
TIME...MOT...LOC 0157Z 300DEG 31KT 3848 8374

GEOGERIAN
Special weather statement, Jul 22, 10:17 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1017 PM EDT SAT JUL 22 2017

KYZ052-230245-
Rowan-
1017 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ROWAN COUNTY...

At 1016 PM EDT, a strong thunderstorm was located near Muses Mills,
or 15 miles east of Flemingsburg, moving southeast at 35 mph.

Winds up to 35 mph are possible with this storm.

This storm will remain over mainly rural areas of north central Rowan
County.

Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3835 8337 3832 8336 3832 8334 3829 8333
      3828 8333 3827 8332 3826 8332 3835 8350
      3836 8348 3836 8346 3837 8346 3839 8344
      3840 8341
TIME...MOT...LOC 0216Z 301DEG 30KT 3843 8345

GEOGERIAN
Special weather statement, Jul 22, 10:28 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1028 PM EDT SAT JUL 22 2017

KYZ044-230300-
Fleming-
1028 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT FLEMING COUNTY...

At 1027 PM EDT, a strong thunderstorm was located over Fairview, or
10 miles west of Flemingsburg, moving southeast at 25 mph.

Winds up to 35 mph are possible with this storm.

Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Tilton,
Hillsboro, Craintown, Wallingford, Cowan, Poplar Plains, Elizaville,
Goddard, Ewing and Flemingsburg Junction.

Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3847 8358 3844 8357 3844 8358 3841 8355
      3826 8364 3839 8393 3842 8395 3844 8398
      3845 8398 3849 8393 3846 8387 3851 8372
TIME...MOT...LOC 0227Z 293DEG 24KT 3846 8393

GEOGERIAN
Special weather statement, Jul 23, 12:09 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1209 AM EDT SUN JUL 23 2017

KYZ044-052-230445-
Rowan-Fleming-
1209 AM EDT SUN JUL 23 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FLEMING
AND NORTH CENTRAL ROWAN COUNTIES...

At 1207 AM EDT, strong thunderstorms were clustered near Mount
Carmel, or near Flemingsburg, moving east at 35 mph.

Winds in excess of 30 to 35 mph are possible with these storms.

Locations impacted include...
Flemingsburg, Muses Mills, Craintown, Mount Carmel, Wallingford,
Poplar Plains, Foxport and Goddard.

Torrential rainfall is also occurring with these storms, and may
cause ponding of water on roadways and localized flooding. Do not
drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3852 8363 3851 8363 3850 8361 3848 8358
      3843 8358 3841 8352 3840 8348 3838 8345
      3840 8341 3831 8334 3838 8380 3848 8378
      3852 8365
TIME...MOT...LOC 0407Z 276DEG 32KT 3846 8369

AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:36 PM EDTSpecial Weather StatementJKLFleming54 min
Jul 22, 9:58 PM EDTSpecial Weather StatementJKLFleming32 min
Jul 22, 10:17 PM EDTSpecial Weather StatementJKLRowan28 min
Jul 22, 10:28 PM EDTSpecial Weather StatementJKLFleming32 min
Jul 23, 12:09 AM EDTSpecial Weather StatementJKLFleming36 min
Jul 23, 12:27 AM EDTAreal Flood AdvisoryJKLFleming2 hr
Jul 23, 12:35 AM EDTSevere Thunderstorm WarningJKLFleming, Rowan40 min
Jul 23, 12:57 AM EDTSpecial Weather StatementJKLFleming63 min
Jul 23, 1:05 AM EDTSpecial Weather StatementJKLElliott, Rowan55 min
Jul 23, 1:17 AM EDTAreal Flood AdvisoryJKLFleming, Rowan118 min
Jul 23, 1:23 AM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan34 min
Jul 23, 1:40 AM EDTFlash Flood WarningJKLFleming, Rowan3 hr
Jul 23, 1:57 AM EDTAreal Flood AdvisoryJKLFleming, Rowan2 hr
Jul 23, 2:02 AM EDTAreal Flood AdvisoryJKLElliott118 min
Jul 23, 2:17 AM EDTSpecial Weather StatementJKLJohnson, Magoffin58 min
Jul 23, 3:04 AM EDTAreal Flood WarningJKLFleming6 hr
Jul 23, 3:11 AM EDTAreal Flood WarningJKLFleming, Rowan6 hr
Jul 23, 3:32 AM EDTSpecial Weather StatementJKLFleming43 min
Jul 23, 4:05 AM EDTSpecial Weather StatementJKLElliott, Rowan55 min
Jul 23, 5:41 AM EDTAreal Flood WarningJKLRowan3 hr
Jul 23, 9:47 AM EDTFlash Flood WatchJKLBath, Breathitt, Elliott, Estill, Fleming, Floyd and 11 more6 hr
Jul 23, 7:29 PM EDTSpecial Weather StatementJKLWhitley31 min

Nearby

Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.